# SDR 2003F00128

- Difficulty date: November 5, 2002
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N935DS
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 1001191
- Condition: Inoperative
- Location: Galley
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO LED ON FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AND LOW VOLTAGE.  REMOVED AND REPLACED PORTABLE EMERGENCY LIGHT IAW DC-9 MM 33-53-0.  OPERATIONAL CHECK GOOD.  (M)
